# SDR ECPR2022051900001

- Difficulty date: May 19, 2022
- Submitted: May 24, 2022
- Operation: General aviation
- Aircraft: N4445K
- Make and model: Piper PA-28-161
- Aircraft serial: 2842399
- Aircraft time: 2,809 hours
- Engine: Lyc O320D3G
- Engine time: 636 hours
- Propeller: Snsnch 74DM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217
- Part serial: AV28871614
- Condition: Faulty
- Location: Zone 400
- Part time: 636 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOWING A POST-INSPECTION ENGINE RUNUP, FUEL WAS FOUND LEAKING FROM THE CARBURETOR VENTURI.  IT IS SUSPECTED THAT AN UNDETERMINED DEFECT IN THE CARBURETOR FLOAT OR ASSOCIATED VALVE ALLOWED THE CARBURETOR BOWL TO OVERFILL AND RESULTED IN FUEL OVERFLOWING INTO THE CARBURETOR VENTURI.
